MAUDE Adverse Event Report: ABBOTT LABORATORIES TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT LABORATORIES TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Model Number 6L45-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for architect total bilirubin reagent ln 6l45-21/lot number 56889uq02.Return testing was not completed as returns were not available.The tracking and trending review determined no trends were identified for discrepant patient results for the product.Worldwide data was reviewed and determined that the patient median result for total bilirubin reagent lot number 56889uq02 is within established control limits.Retesting of the samples gave expected normal results.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue was adequately addressed.Based on the investigation, no systemic issue or deficiency of the architect total bilirubin reagent lot number 56889uq02 was identified.
 
Event or Problem Description
The customer reported false decreased total bilirubin results for 2 patient samples while running on the architect c8000 processing module.The following data was provided on (b)(6) 2020 (reference range: 0.2-1.2 mg/dl): sample 1 = initial = 0.13 mg/dl; repeat result = 0.74 mg/dl.Sample 2 = initial = <0.10 mg/dl; repeat result = 0.94 mg/dl there was no impact to patient management reported.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
MDR Report Key10838627
Report Number3016438761-2020-00299
Device Sequence Number11823647
Product Code CIG
UDI-Device Identifier00380740011369
UDI-Public00380740011369
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number6L45-21
Device Catalogue Number06L45-21
Device Lot Number56889UQ02
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1